# SDR C2XA10CL204

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 11,682 hours, 6,871 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1063
- Condition: Intermittent
- Location: Cockpit
- Part time: 24,478 hours, 18,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABE FLT 6041 THE CREW REPORTED A MAIN PITCH TRIM INOP MESSAGE ON THE EICAS.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
